# SDR CA081014005

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Part number: 87327003
- Condition: Separated
- Location: Carb Heat
- Part time: 379 hours
- Component: Carb Heat Box, Piper
- Component part number: 86245041
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT RETURNED TO THE RAMP WITH REPORTED RT CARB HEAT U/S. INVESTIGATION REVEALED THE WELD SECURING THE ACTUATOR ARM ONTO THE CARB AIR DOOR HAD BROKEN CAUSING THE ARM TO SEPARATE FROM THE SHAFT.  THE WELD APPEARED TOO THIN IN COMPARISON TO THE LT ENGINE CARB AIR DOOR ASSY.
